# SDR CA960719102

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bell Crank Pin
- Part number: D3221007100000
- Condition: Sheared
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: D, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER ROTATION A LOUD NOISE AND VIBRATION OCCURRED DURING LANDING GEAR RETRACTION. GEAR INDICATED GREEN AND RED IN TRANSIT. MAINTENANCE INVESTIGATION REVEALED THE PIN WHICH ATTACHES THE NOSE GEAR DOOR HYDRAULIC ACTUATOR TO THE BELLCRANK HAD SHEARED. BUSHING AND PIN REPLACED AND GEAR SWUNG.
